# SDR 9JLA2020120229529

- Difficulty date: November 24, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N253TX
- Make and model: Cessna 680CE
- Aircraft serial: 0253
- Aircraft time: 4,283 hours, 3,151 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING KORL TO REPOSITION TO ANOTHER AIRPORT THE FLIGHT CREW EXPERIENCED AN ISSUE WITH THE AUTOPILOT SYSTEM.  UNABLE TO CLEAR THE FAULT THE CREW ELECTED TO DIVERT TO AN AIRPORT FOR REPAIR CONSIDERATIONS.  THE MAINTENANCE VENDOR PERFORMED OPERATIONAL AND FUNCTIONAL CHECKS.  NO FAULTS WERE FOUND.  THE MAINTENANCE VENDOR REPOSITIONED THE NO1 AND NO3 I/O CARDS FOR TROUBLESHOOTING.  OPERATIONS CHECKS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
